Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Nurmagomedov А. А. Asymptotic Properties of Polynomials pˆα,βn (x), Orthogonal on Any Sets in the Сase of Integers α and β. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2010, vol. 10, iss. 2, pp. 10-19. DOI: 10.18500/1816-9791-2010-10-2-10-19

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.01.2010
Full text:
(downloads: 157)
Language: 
Russian
Heading: 
UDC: 
517.5

Asymptotic Properties of Polynomials pˆα,βn (x), Orthogonal on Any Sets in the Сase of Integers α and β

Autors: 
Nurmagomedov А. А., Southern Mathematical Institute, Vladikavkaz Scientific Center of the Russian Academy of Sciences
Abstract: 

Asymptotic properties of polynomials pˆα,βn (x), orthogonal with weight (1−xj)α(1+xj)β∆tj on any finite set of N points from segment [−1,1] are investigated. Namely an asymptotic formula is proved in which asymptotic behaviour of these polynomials as n tends to infinity together with N is closely related to asymptotic behaviour of the Jacobi polynomials.

References: 
  1. Шарапудинов, И.И. Смешанные ряды по ортогональным полиномам / И.И. Шарапудинов. – Махачкала: ДНЦ, 2004. – 276 c.
  2. Даугавет, И.К. О некоторых неравенствах для алгебраических многочленов / И.К. Даугавет, C.З. Рафальсон // Вестн. Ленинград. ун-та. – 1974. – № 19. – С. 18–24.
  3. Нурмагомедов, А.А. Об асимптотике многочленов, ортогональных на произвольных сетках / А.А. Нурмагомедов // Изв. Сарат. ун-та. Нов. сер. – 2008. – Т. 8, вып. 1. Сер. Математика. Механика. Информатика. – С. 25–31.
  4. Нурмагомедов, А.А. Асимптотика многочленов ˆ pα,β n (t), ортогональных на произвольных сетках / А.А. Нурмагомедов // Исследования по дифференциальным уравнениям и математическому моделированию: Сб. докл. VI Междунар. конф. «Порядковый анализ и смежные вопросы математического моделирования». – Владикавказ, 2008. – С. 200–211.
  5. Сеге, Г. Ортогональные многочлены / Г. Сеге. – М.: Физматгиз, 1962. – 500 c.